Previous |  Up |  Next


Title: Correction to the paper: Pairwise monotonically normal spaces (English)
Author: Marin, Josefa
Author: Romaguera, Salvador
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 33
Issue: 1
Year: 1992
Pages: 181-181
Category: math
Keyword: pairwise monotonically normal space
Keyword: quasi-metrizable bitopological space
Keyword: pairwise stratifiable space
Keyword: pairwise compact space
MSC: 54C30
MSC: 54D15
MSC: 54E20
MSC: 54E35
MSC: 54E55
idZBL: Zbl 0769.54034
idMR: MR1173760
Date available: 2009-01-08T17:54:43Z
Last updated: 2012-04-30
Stable URL:
Related article:
Reference: [1] Fitzpatrick S., Calvert B.: Sets invariant under projections onto one dimensional subspaces.Comment. Math. Univ. Carolinae 32 (1991), 227-232. Zbl 0756.52002, MR 1137783


Files Size Format View
CommentatMathUnivCarolRetro_33-1992-1_21.pdf 125.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo